# SDR MZZA98173

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1158
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC:  817507 (SEQ NR 01158) - DURING '1/2D' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON AFT CARGO COMPARTMENT STR 30 AT BS 1152.  THE CORRODED STR 30 FROM BS 1150 TO BS 1166 WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-3 FIGURE 1.  (X)
